# SDR ASAA2019060629653

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,223 hours, 4,693 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8010 · Engine Cranking
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

ABORTED ENGINE START AS AMBER ENGINE INDICATION FLASHED START VALVE OPEN LIGHT REMAINED ON. GROUNDED - YES. MANUALLY CYCLED #1 ENG START VALVE NO DEFECTS NOTED. PERFORMED NORMAL ENGINE START. ALL INDICATIONS NORMAL OK FOR SERVICE. REF B737-900 AMM 71-00-00-800-808-F00.
